Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 565067, 21 pages
Research Article

Discrete Mittag-Leffler Functions in Linear Fractional Difference Equations

Institute of Mathematics, Faculty of Mechanical Engineering, Technická 2, 616 69 Brno, Czech Republic

Received 7 January 2011; Accepted 23 April 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Jan Čermák et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan Čermák, Tomáš Kisela, and Luděk Nechvátal, “Discrete Mittag-Leffler Functions in Linear Fractional Difference Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 565067, 21 pages, 2011. doi:10.1155/2011/565067